University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Bevan, J"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 16.

Article

Bevan, JJ (2017) A condition for the Holder regularity of strong local minimizers of a nonlinear elastic energy in two dimensions Archive for Rational Mechanics and Analysis.

Bevan, Jonathan and Kabisch, Sandra (2017) Twists and shear maps in nonlinear elasticity: explicit solutions and vanishing Jacobians Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences.

Bevan, JJ and Zeppieri, CI (2016) A simple sufficient condition for the quasiconvexity of elastic stored-energy functions in spaces which allow for cavitation Calculus of Variations and Partial Differential Equations.

Bevan, JJ and Zeppieri, CI (2015) A simple sufficient condition for the quasiconvexity of elastic stored-energy functions in spaces which allow for cavitation arXiv, 1507.0.

Bevan, JJ (2015) A remark on a stability criterion for the radial cavitating map in nonlinear elasticity Journal of Mathematical Analysis and Applications, 425 (2). pp. 954-982.

Bevan, JJ (2014) Explicit examples of Lipschitz, one-homogeneous solutions of log-singular planar elliptic systems arXiv.

Bevan, JJ (2013) On double-covering stationary points of a constrained Dirichlet energy Annales de l'Institut Henri Poincare / Analyse non lineaire.

Bevan, JJ (2011) Extending the Knops-Stuart-Taheri technique to C^{1} weak local minimizers in nonlinear elasticity Proceedings of the American Mathematical Society, 139 (5). pp. 1667-1679.

Bevan, JJ (2011) Austenite as a Local Minimizer in a Model of Material Microstructure with a Surface Energy Term SIAM Journal on Mathematical Analysis, 43 (2). pp. 1041-1073.

Bevan, JJ (2011) A remark on the structure of the busemann representative of a polyconvex function Journal of Convex Analysis, 18 (1). pp. 203-208.

Bevan, JJ (2010) On one-homogeneous solutions to elliptic systems with spatial variable dependence in two dimensions P ROY SOC EDINB A, 140. pp. 449-475.

Bevan, J and Yan, X (2008) Minimizers with topological singularities in two dimensional elasticity ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 14 (1). pp. 192-209.

Bevan, J (2006) On convex representatives of polyconvex functions PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 136. pp. 23-51.

Bevan, J and Pedregal, P (2006) A necessary and sufficient condition for the weak lower semicontinuity of one-dimensional non-local variational integrals PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 136. pp. 701-708.

Bevan, J (2005) Singular minimizers of strictly polyconvex functionals in R-2X2 CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 23 (3). pp. 347-372.

Bevan, J (2003) An example of a C-1,C-1 polyconvex function with no differentiable convex representative COMPTES RENDUS MATHEMATIQUE, 336 (1). pp. 11-14.

This list was generated on Sat Nov 25 11:36:44 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800